Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Snyders, A.J.M.
and
Veldsman, S.
1992.
Gamma—rings and multiplications on abelian groups.
Communications in Algebra,
Vol. 20,
Issue. 12,
p.
3741.
Snyders, A. J. M.
and
Veldsman, S.
1993.
Ideal extensions of Γ-rings.
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics,
Vol. 54,
Issue. 3,
p.
368.
Booth, G. L.
and
Groenewald, N. J.
1995.
Γ-rings and normal radicals.
Periodica Mathematica Hungarica,
Vol. 31,
Issue. 1,
p.
5.
Sen, M. K.
and
Chattopadhyay, S.
2016.
Algebra and its Applications.
Vol. 174,
Issue. ,
p.
225.
Haxhi, Kleida
Myftiu, Teuta
and
Hila, Kostaq
2022.
Some Study on the Topological Structure on Semigroups.
WSEAS TRANSACTIONS ON MATHEMATICS,
Vol. 21,
Issue. ,
p.
779.